# SDR 2022F00077

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: General aviation
- Aircraft: N401YK
- Make and model: Boeing 100BOEING
- Aircraft serial: 25860
- Aircraft time: 60,907 hours, 40,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101K
- Part serial: NSN
- Condition: Cracked
- Location: Zone 800
- Part time: 40,255 cycles
- Component: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FWD GALLEY SERVICE DOOR AREA EMERGENCY EXIT PLASTIC SIGN B08 BROKEN AT BOTH FWD/AFT UPPER CORNERS
